# SDR DHL2004750022

- Difficulty date: February 29, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK, LEFT FUSELAGE HAS A DENT BS 1273 BELOW STR 14L.  CUT OUT DAMAGED AREA DIM 1.875 X 1.25 INCH AND FABRICATED DOUBLER, MAT ID 2024T3 .071 PO 900484 DIM 8.25 X 10.875 IAW B727 SRM 53-30-3, TREATED AND PRIMED IAW B727 SRM 51-10-2 AND INSTALLED DOUBLER ON LEFT FUSELAGE AT BS 1273 BELOW STR 14L IAW B727 SRM 51-30-2.
